# SDR 99T64R514EWA

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 3756845515
- Condition: Chafed
- Location: Extinguisher
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  FIRE RETARDANT LINE CHAFED FORWARD OF TOMBSTONE NR 3 PYLON.  BLENDED CHAFE SMOOTH FILLED CHAFE WITH WELD, NDT WELD NO FLAWS FOUND PER EO 99-174 WITH APPROVED 8110-3 DATED 10-7-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
